# SDR A6WA200640207

- Difficulty date: May 25, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 5,908 hours, 5,265 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fire
- Condition: Detected
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

TAXIING TO RW27L, TAXIIED INTO POSITION, ANOTHER AIRCRAFT STATED OVER THE RADIO, (IT LOOKS LIKE FIRE COMING OUT OF THE APU EXHAUST), DECIDED TO TAXI DOWN THE RUNWAY AND TURN OFF THE APU.  NO FIRE INDICATIONS WERE NOTED IN THE COCKPIT UNTIL I SET THE BRAKE AND PARKED, THEN  GET AN APU FORE FAIL MSG, FOLLOWED BY AN APU FIRE WARNING.  CALLED FOR THE IAC AND BLEW THE APU FIRE BOTTLE, FIRE INDICATIONS WENT AWAY.  AT THAT POINT FIRE TRUCKS ARRIVED AND WE OPENED THE DOOR .  FIREMAN STILL SAW SMOKE FROM THE APU SO WER EVACUATED THE AIRCRAFT.  (K)  REMOVED AND REPLACED APU IAW CRJ AMM 49-10-00.  OPS AND LEAK CHECK GOOD.  (M)
